# SDR TWRA95370

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012111
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND FORWARD 2 EACH OVERWING EMERGENCY EVAC LIGHTS ARE INOPERATIVE (LEFT BODY FAIRING).  (X)
